# SDR 2014FA0000080

- Difficulty date: February 18, 2014
- Submitted: February 18, 2014
- Operation: General aviation
- Aircraft: N5519A
- Make and model: Beech F33A
- Aircraft serial: CE1337
- Aircraft time: 23,451 hours
- Engine: Cont IO520BB
- Engine time: 104 hours
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Circuit Breaker
- Part number: 3538013273
- Part serial: 0908J
- Condition: Intermittent
- Location: Alternator
- Part time: 4,202 hours, 16,808 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED ALTERNATOR FAILED. TROUBLESHOT AND DETERMINED THAT THE ALTERNATOR FIELD CIRCUIT BREAKER WAS INTERMITTENT.  THE ALTERNATOR FIELD CIRCUIT BREAKER WAS REMOVED AND A NEW CIRCUIT BREAKER INSTALLED,  ALTERNATOR OPS CHECKED NORMAL.
